My mother had double bypass for AFIB in May 2018. Her surgery was successful but not with some complications.
She had two ablations done prior to the bypass. Both being on 4/7/2017 and 11/13/2017. The first ablation procedure was stopped due to a wire nicking an artery. The second was a success.
The burning sensation she gets happens in the morning, usually. It's described as resting a hand on an open-flame. She gets it in her arms and chest. This will persist for 2-4 hours and seems to get worse with other pain meds. Probably everything.
She also may feel dizzy and or nauseous.
These were the medicines she has taken since ablations/bypass:
Ranaxa - 4/2018 - taken off due to extreme flushing, pains in arms - chest - lips - tongue and gums
Amlodipine Besylate (10m) 7/4 - 7/16/2018 - taken off due to flushing, extreme nausea, impacts GERDS
Metoclopramide 7/16/2018 - taken off due to pains in stomach
Antenolol, Carvedilol, Metropolol - taken off due to bystolic adverse reaction, chest burning, pressure, sweats, extreme flushing and hot flashing, tingling and burning of mouth - lips - gums and nausea
MEDICINES CURRENTLY TAKING:
Calcium Folic Acid
I've been trying to work with her on what she's been eating or doing when these attacks come on. There does not seem to be any clear indication or she is not being 100% cooperative. Regardless, the attacks come on either at night or early morning (i.e. 5-8am)
My mother has developed some intense anxiety and is beyond stressed out. I can only imagine what's happening to her is being amplified by these stressors.
The next area up Rheumatoid but the list is dwindling. I certainly hope it is just a matter of time because i can't possibly think of anything worse than having a mother who taught her children to be strong and never give up - constantly breaking down and losing hope and crying, "Why me?"
Has anyone else experienced these symptoms with the ingestion of Amiodarone? and if so, did time or any other remedies solve this issue?
I would greatly appreciate any and all input.